MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX 2-WAY 30CC ALL-SILICONE FOLEY CATHETER, TWO OPPOSED EYES; SILICONE CATHETER

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARDEX 2-WAY 30CC ALL-SILICONE FOLEY CATHETER, TWO OPPOSED EYES; SILICONE CATHETER
Model Number 166818
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that catheter was blocked.; however, it is unknown if urine was returned.It was later reported that the urine did flow into the bag, although the nurse had to irrigate every two days.
 
Additional Manufacturer Narrative
The reported issue (that catheter was allegedly blocked.Apparently only inserted on (b)(6) 2017.It is unknown if urine was returned; additional information requested per additional information the urine did flow to the bag although the nurse had to irrigate every two days) was confirmed.Per visual inspection noted a lot of calcification inside the catheter, along the shaft.Per functional evaluation, water was not flowing through the catheter, therefore no flow was observed.The catheter was unable to drain due to the calcification inside.No manufacturing defects were found on the catheter.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: ¿caution: do not aspirate urine through drainage funnel wall.Single use only.Do not reuse.Do not resterilize.For urological use only.Visually inspect the product for any imperfections or surface deterioration prior to use." the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that catheter was blocked; however, it is unknown if urine was returned.It was later reported that the urine did flow into the bag, although the nurse had to irrigate every two days.

Brand Name
BARDEX 2-WAY 30CC ALL-SILICONE FOLEY CATHETER, TWO OPPOSED EYES
Common Device Name
SILICONE CATHETER
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6558566
Report Number1018233-2017-02343
Device Sequence Number18989436
Product Code EZL
UDI-Device Identifier00801741029813
UDI-Public(01)00801741029813(10)NGAU0504
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model Number166818
Device Catalogue Number166818
Device Lot NumberNGAU0504
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/07/2017
Initial Date Received by Manufacturer 04/19/2017
Supplement Date Received by Manufacturer07/13/2017
Initial Report FDA Received Date05/10/2017
Supplement Report FDA Received Date07/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1